Alert archive / New Mexico / Flash Flood Watches in 2011

Flash Flood Watch 3, NWS Albuquerque, NM

July 21, 2011

NWS Albuquerque, NM issued this flash flood watch at Jul 21, 2011, 4:16 AM MDT. It took effect at Jul 21, 2011, 12:00 PM MDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Jul 21, 2011, 4:16 AM MDT (10:16 UTC)
In effect from
Jul 21, 2011, 12:00 PM MDT
Expired
Jul 21, 2011, 6:58 PM MDT
In force
7 hr
Issued by
NWS Albuquerque, NM
Flood severity
None

The text

As transmitted, in the capitals the NWS used until 2016.

362 
WGUS65 KABQ 211016
FFAABQ

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
416 AM MDT THU JUL 21 2011

...SLOW MOVING THUNDERSTORMS WITH HEAVY RAINFALL POSSIBLE OVER AND
NEAR RECENT BURN SCARS THIS AFTERNOON AND EVENING...

.A MOIST AND UNSTABLE AIRMASS IN PLACE OVER THE REGION WILL RESULT
IN THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL THIS AFTERNOON AND
EVENING. THUNDERSTORMS ARE EXPECTED TO DEVELOP BY THE NOON HOUR
OVER THE MOUNTAINS AND INCREASE IN COVERAGE AND INTENSITY AS THE
DAY PROGRESSES. HEAVY RAINFALL WILL INCREASE THE THREAT FOR FLASH
FLOODING OVER RECENT BURN SCARS OVER NORTHERN AND CENTRAL NEW
MEXICO...ESPECIALLY IN AREAS THAT HAVE ALREADY RECEIVED HEAVY RAIN
THE PAST COUPLE DAYS.

NMZ508-511-512-514-526-527-539-211800-
/O.NEW.KABQ.FF.A.0003.110721T1800Z-110722T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTHWEST MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
EASTERN LINCOLN COUNTY-
416 AM MDT THU JUL 21 2011

...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WATCH FOR RECENT BURN SCARS ACROSS NORTHERN AND
  CENTRAL NEW MEXICO.

* FROM NOON MDT TODAY THROUGH 10 PM THIS EVENING

* THUNDERSTORMS THAT DEVELOP THIS AFTERNOON AND EVENING WILL HAVE
  THE POTENTIAL TO PRODUCE HEAVY RAINFALL. RAINFALL RATES BETWEEN
  O.5 AND 1.0 INCH PER HOUR ARE POSSIBLE FROM THE STRONGER STORMS.

* FLASH FLOODING AND DEBRIS FLOWS WILL BE A PARTICULAR THREAT WITH
  RAINFALL RATES OF THIS MAGNITUDE ON RECENT BURN SCARS. THIS
  INCLUDES THE LAS CONCHAS...PACHECO...OSHA...WALLOW...MILLER...
  WHITE...AND DONALDSON BURN SCARS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO
FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.
MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH
FLOOD WARNINGS BE ISSUED.

&&

$$

GUYER
2 follow-up statements
366 
WGUS65 KABQ 211733
FFAABQ

FLOOD WATCH
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1133 AM MDT THU JUL 21 2011

...SLOW MOVING THUNDERSTORMS WITH HEAVY RAINFALL POSSIBLE OVER AND
NEAR RECENT BURN SCARS THIS AFTERNOON AND EVENING...

.THUNDERSTORMS DEVELOPING ACROSS NEW MEXICO THROUGH THIS AFTERNOON
WITH LOCAL DOWNPOURS MAY PRODUCE FLASH FLOODING. THE FLASH FLOOD
THREAT IS MOST SEVERE OVER RECENT BURN AREAS. EARLY AFTERNOON
THUNDERSTORMS WILL EXPAND IN COVERAGE AND INCREASE IN INTENSITY
THROUGH LATE AFTERNOON...BUT WILL MOVE SLOWLY ONCE
STARTED...ALLOWING RAIN TO FALL OVER A CONFINED AREA FOR AN
EXTENDED PERIOD. WITH BURN SCAR AREAS ALREADY MOIST FROM PREVIOUS
RAINFALL YESTERDAY...RAPID RUNOFF IS POSSIBLE WITH OVERFLOWING
STREAMS AND DRAINAGES...BLOCKED ROADS AND TRAILS...AND LOCAL DEBRIS
FLOWS. RAINFALL INTENSITY AND COVERAGE WILL REDUCE LATE THIS
EVENING TO EASE THESE DANGEROUS FLASH FLOOD CONDITIONS.

NMZ508-511-512-514-526-527-539-220100-
/O.CON.KABQ.FF.A.0003.110721T1800Z-110722T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTHWEST MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
EASTERN LINCOLN COUNTY-
1133 AM MDT THU JUL 21 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM MDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTH AND CENTRAL NEW MEXICO...INCLUDING THE 
  FOLLOWING AREAS...EASTERN LINCOLN COUNTY...JEMEZ MOUNTAINS... 
  RATON RIDGE/JOHNSON MESA...SOUTH CENTRAL MOUNTAINS...SOUTHERN 
  SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET...SOUTHWEST MOUNTAINS 
  AND WEST SLOPES SANGRE DE CRISTO MOUNTAINS. 

* UNTIL 10 PM MDT THIS EVENING

* THUNDERSTORMS DEVELOPING THROUGH THIS AFTERNOON AND EVENING WILL
  HAVE THE POTENTIAL TO PRODUCE HEAVY RAINFALL. RAINFALL RATES
  BETWEEN O.5 AND 1.0 INCH PER HOUR ARE POSSIBLE FROM THE STRONGER
  STORMS...WITH LOCALLY GREATER INTENSITIES AND LONGER RAINFALL
  DURATION.

* FLASH FLOODING AND DEBRIS FLOWS WILL BE A PARTICULAR THREAT WITH 
  RAINFALL RATES OF THIS MAGNITUDE ON RECENT BURN SCARS. THIS 
  INCLUDES THE LAS CONCHAS...PACHECO...OSHA...WALLOW...MILLER... 
  WHITE...AND DONALDSON BURN SCARS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO
FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.
MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH
FLOOD WARNINGS BE ISSUED.

&&

$$

SHY
531 
WGUS65 KABQ 220058
FFAABQ

FLOOD WATCH
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
658 PM MDT THU JUL 21 2011

NMZ508-511-512-514-526-527-539-220200-
/O.CAN.KABQ.FF.A.0003.000000T0000Z-110722T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SOUTHWEST MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
EASTERN LINCOLN COUNTY-
658 PM MDT THU JUL 21 2011

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR BURN SCAR AREAS ACROSS NORTH AND CENTRAL
NEW MEXICO HAS BEEN CANCELLED. THE THREAT OF HEAVY RAIN OVER THESE
AREAS HAS DIMINISHED SIGNIFICANTLY EARLY THIS EVENING. LIGHT TO
MODERATE RAIN OVER THE SOUTHERN HALF OF THE LAS CONCHAS FIRE BURN
SCAR WILL CAUSE SOME ADDITIONAL RUNOFF AND DEBRIS FLOW THROUGH
ABOUT 745 PM.

$$

40

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood watch went out at Jul 21, 3:18 AM MDT, 58 minutes earlier.

Area forecast discussion, Jul 21, 3:18 AM MDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
318 AM MDT THU JUL 21 2011

.DISCUSSION...
A TRICKY FORECAST PERIOD IS IN STORE OVER THE NEXT FEW DAYS AS DEEP
MONSOONAL MOISTURE NOW IN PLACE ACROSS THE AREA SHIFTS STORM CHANCES
CLOSER TO CLIMATOLOGY AND HIGHEST CONFIDENCE ON HEAVY RAINFALL AREAS
TO A DAY TO DAY BASIS. THE CURRENT MOIST INSTABILITY AXIS PER LATEST
IR SATELLITE LOOP STRETCHES FROM SE AZ NE ACROSS THE NORTHERN MTS OF
NM. SURFACE DEWPOINTS ARE WELL INTO THE 50S AND LOW 60S ACROSS THE
SAME AREA EXCEPT THE NORTHERN RIO GRANDE VALLEY WHERE 40S EXIST. THE
00Z AND 06Z MODEL GUIDANCE SHIFTS THE MOIST INSTABILITY AXIS SLIGHTLY
TO THE SOUTHEAST TODAY COMPARED WITH WEDNESDAY...WHICH WAS MUCH MORE
ACTIVE THAN PROGGED ON PREVIOUS RUNS. GIVEN DEEP MOISTURE IN PLACE
FROM SURFACE TO UPPER LEVELS PER LATEST 1 INCH PWAT AT KABQ ON CIRA
BLENDED PWAT PRODUCT...HAVE GONE ABOVE GUIDANCE AND VERY CLOSE TO
CLIMATOLOGY FOR TODAY AND TONIGHT. WILL ISSUE FLASH FLOOD WATCH FOR
BURN SCAR AREAS 18Z-04Z.

700-500MB WESTERLY FLOW WILL INCREASE TO AROUND 10-15 KTS OVER THE
NW CORNER TODAY...DRYING OUT THAT AREA AND HELP FORCE THE MONSOONAL
PLUME INTO A MORE SW TO ENE AXIS. THIS ALLOWS STORMS TO ROLL OFF
INTO THE NE PLAINS WHERE THE NSSL WRF INDICATES A STRONG CONVECTIVE
SYSTEM BTWN 22-04Z. THE NW CORNER WILL CONTINUE ON THE DRY SIDE
FRIDAY WHILE THE MONSOONAL PLUME IS SQUASHED TO A MORE WSW TO ENE
DIRECTION. RAIN CHANCES WILL FALL BELOW CLIMO BY SATURDAY AS THE
H5 UPPER HIGH BUILDS TO 593DM OVER NORTHERN NM...POOLING THE BEST
MOISTURE OVER SOUTHERN NM.

BEYOND SATURDAY THE MODELS CONTINUE TO FLIP FLOP ON THE TIMING AND
PLACEMENT OF MONSOONAL PLUME REDEVELOPMENT INTO A NORTH SOUTH AXIS.
MEANWHILE TO COMPLICATE MATTERS THE CANADIAN DEVELOPS A CONVECTIVE
CLUSTER OVER NORTHEAST NM SUNDAY FORCING DEEP LOW LEVEL MOISTURE AND
CONVERGENCE TO CENTRAL NM FOR MONDAY. IN ADDITION...MODELS HANDLE
THE TROPICAL SYSTEM OVER THE EASTERN PACIFIC POORLY...WHICH WILL
HAVE AN IMPACT ON THE MID LEVEL WIND FLOW OVER NORTHERN MEXICO.
ALL IN ALL...HIGHEST CONFIDENCE WILL BE LIMITED TO THE FIRST 1 TO
3 DAYS OF THE FORECAST AS IS THE CASE MANY TIMES DURING OUR SUMMER
STORM SEASON.

GUYER

&&

.AVIATION...
REMNANT MID LEVEL CLOUDS FROM LAST EVENINGS CONVECTION WILL REMAIN
IN PLACE THROUGH LATE MORNING WITH A FEW ISOLATED SHOWERS POSSIBLE
OVER NORTHERN LOCALES. SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO REDEVELOP OVER THE HIGH TERRAIN THIS
AFTERNOON AND TRANSLATE INTO THE ADJACENT HIGHLANDS AND VALLEYS
DURING THE LATE AFTERNOON AND EVENING HOURS. STORMS WILL ALSO EXPAND
FURTHER EAST OVER THE CENTRAL HIGHLANDS AND PORTIONS OF THE PLAINS.
THE MAIN THREATS WILL BE HEAVY DOWNPOURS...STRONG AND ERRATIC GUSTY
WINDS OF 35 TO 45 KTS AND CLOUD TO GROUND LIGHTNING STRIKES. GUSTY
THUNDERSTORM OUTFLOWS MAY ALSO CAUSE AREAS OF BLOWING DUST AND
REDUCED VISIBILITIES TO BELOW THREE MILES AT TIMES. COVERAGE OF
STORMS WILL BE HANDLED WITH CB AND VCTS REMARKS IN THE 12Z TAF WHICH
WILL ALLOW THE DAY SHIFT TO NAIL DOWN THE IMPACT TIME TO ANY NM
TERMINALS. MUCH OF THE CONVECTION WILL DIMINISH BY LATE EVENING WITH
MAINLY VFR CONDITIONS EXPECTED AFTER MIDNIGHT.

NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. KW

&&

.FIRE WEATHER...
OVERNIGHT HUMIDITY RECOVERIES HAVE BEEN GOOD TO EXCELLENT STATEWIDE
AS YESTERDAY EVENINGS RAINFALL AIDED IN KEEPING DEWPOINTS IN THE 50S
AND 60S OVER MUCH OF THE STATE EXCEPT FOR THE NORTHERN HIGH TERRAIN.
AFTERNOON HEATING...MOISTURE RECYCLING AND INSTABILITY WILL HELP
IGNITE CONVECTION OVER THE HIGH TERRAIN THIS AFTERNOON WITH WEAK
STEERING FLOW AIDING IN SLOW STORM MOVEMENT AND THE THREAT FOR
LOCALIZED HEAVY RAINFALL. MODELS ARE IN BETTER AGREEMENT THAT THE
PLUME MAY SHIFT A BIT FURTHER EAST AND SOUTHEAST TODAY WITH NEW
STORM DEVELOPMENT FURTHER EAST INTO THE CENTRAL HIGHLANDS AND
PORTIONS OF THE EAST CENTRAL PLAINS. YESTERDAYS MODERATE TO LOCALLY
HEAVY RAINFALL IN THE VICINITY OF BURN SCARS HAS GIVEN US HIGHER
CONFIDENCE TO ISSUE A FLASH FLOOD WATCH FOR BURN SCAR LOCATIONS
ONLY. THREAT WILL BE THERE FOR FLASH FLOODING AND RUNOFF CONCERNS
THIS AFTERNOON INTO LATER THIS EVENING. CONVECTION IS EXPECTED TO
DIMINISH WITH THE LOSS OF DAYTIME HEATING LATER THIS EVENING.

GOOD TO EXCELLENT RECOVERIES WILL ONCE AGAIN OCCUR OVERNIGHT INTO
FRIDAY BUT MODELS DO SHOW A RATHER ROBUST DRY SLOT PUNCHING INTO THE
WEST ON FRIDAY. THIS WILL SHUNT THE DEEPER MOISTURE FURTHER
EAST...KEEPING WESTERN LOCALES IN MUCH DRIER HUMIDITIES DURING THE
AFTERNOON.

SCATTERED SHOWERS AND THUNDERSTORMS WILL BE THE RULE EACH AFTERNOON
AND EVENING FROM SATURDAY THROUGH MONDAY AS THE UPPER HIGH SETTLES
SOMEWHERE NEAR OR JUST EAST OF NEW MEXICO. THE THREAT FOR LOCALIZED
HEAVY RAINFALL AND GUSTY WINDS WILL PERSIST DURING THIS PERIOD.

EXTENDED RANGE GFS AND ECMWF ARE STILL HAVING PROBLEMS RESOLVING
WHAT THE UPPER HIGH WILL DO WITH VARYING SOLUTIONS RANGING FROM A
PLACEMENT TO THE EAST WITH DEEPER MOISTURE PLUME IN PLACE TO THE
HIGH BUILDING ATOP THE STATE. EITHER WAY...MOISTURE RECYCLING
MECHANISMS WILL LIKELY BE IN PLACE TO JUMP START A THREAT FOR
ISOLATED TO SCATTERED SHOWERS AND STORMS EACH AFTERNOON AND EVENING
THROUGH THE MIDDLE OF NEXT WEEK. STAY TUNED.

KW

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  98  59  97  63 /  10   5   5   5
DULCE...........................  89  49  90  52 /  20  20   5  10
CUBA............................  87  55  89  56 /  40  30  10  10
GALLUP..........................  89  54  88  56 /  20  10   5  10
EL MORRO........................  80  51  82  52 /  50  30  10  20
GRANTS..........................  86  57  87  58 /  30  30  20  20
QUEMADO.........................  84  55  85  55 /  40  30  20  30
GLENWOOD........................  91  64  92  64 /  20  30  30  30
CHAMA...........................  81  50  83  51 /  30  20  10  10
LOS ALAMOS......................  83  64  84  66 /  40  30  30  20
PECOS...........................  86  59  86  58 /  40  30  40  40
CERRO/QUESTA....................  82  54  84  54 /  30  20  10  20
RED RIVER.......................  72  50  76  50 /  40  30  30  20
ANGEL FIRE......................  75  49  78  49 /  60  30  30  30
TAOS............................  88  55  90  56 /  30  20  10  20
MORA............................  82  55  84  55 /  50  30  50  40
ESPANOLA........................  91  59  92  60 /  20  20  20  20
SANTA FE........................  89  61  90  61 /  30  30  30  30
SANTA FE AIRPORT................  91  63  92  64 /  30  30  30  30
ALBUQUERQUE FOOTHILLS...........  92  66  93  67 /  20  40  20  30
ALBUQUERQUE HEIGHTS.............  94  71  95  71 /  20  40  20  30
ALBUQUERQUE VALLEY..............  95  68  96  70 /  20  40  20  30
ALBUQUERQUE WEST MESA...........  95  66  97  67 /  30  40  20  30
LOS LUNAS.......................  94  65  95  66 /  20  40  20  30
RIO RANCHO......................  94  63  96  64 /  30  40  20  30
SOCORRO.........................  95  67  96  69 /  30  40  20  30
SANDIA PARK/CEDAR CREST.........  90  62  91  62 /  40  40  20  40
TIJERAS.........................  92  62  93  63 /  30  40  20  40
MORIARTY/ESTANCIA...............  90  55  90  54 /  60  50  30  50
CLINES CORNERS..................  88  62  87  61 /  60  50  40  60
GRAN QUIVIRA....................  91  64  90  64 /  60  50  30  60
CARRIZOZO.......................  95  67  92  66 /  50  40  20  40
RUIDOSO.........................  85  61  84  60 /  50  40  30  50
CAPULIN.........................  86  61  89  60 /  40  40  40  30
RATON...........................  90  62  93  61 /  40  30  30  30
SPRINGER........................  89  62  92  62 /  40  40  30  30
LAS VEGAS.......................  86  60  87  59 /  60  50  60  50
CLAYTON.........................  96  69  93  68 /  30  40  30  30
ROY.............................  92  66  91  65 /  30  60  30  40
CONCHAS......................... 100  73  98  73 /  20  40  20  30
SANTA ROSA......................  99  70  97  69 /  30  40  20  40
TUCUMCARI....................... 103  72 100  71 /  20  30  20  20
CLOVIS..........................  98  70  96  68 /  20  20  20  20
PORTALES........................  99  71  97  70 /  20  20  20  20
FORT SUMNER..................... 100  72  98  72 /  20  20  20  20
ROSWELL......................... 101  71 100  70 /  20  20  20  20
PICACHO.........................  93  65  93  64 /  30  30  20  20
ELK.............................  86  60  87  60 /  30  30  20  30

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM NOON MDT TODAY THROUGH THIS EVENING FOR THE
FOLLOWING ZONES...NMZ508-511-512-514-526-527-539.

&&

GUYER/17
Hazardous weather outlook, Jul 20, 5:33 AM MDT, 22 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
533 AM MDT WED JUL 20 2011

NMZ501>540-211200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
533 AM MDT WED JUL 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...WEDNESDAY AND WEDNESDAY NIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW...HOWEVER
ISOLATED TO SCATTERED SLOW MOVING THUNDERSTORMS WILL DEVELOP AND
MAY PRODUCE LOCALIZED DOWNPOURS AND ASSOCIATED MINOR
FLOODING...ESPECIALLY IN THE SOUTHWESTERN AND NORTHERN MOUNTAINS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW...HOWEVER
ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP EACH DAY AND MAY
PRODUCE LOCALIZED DOWNPOURS AND ASSOCIATED MINOR FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS TO THE NATIONAL
WEATHER SERVICE IN ALBUQUERQUE AT 1.888.386.7637 OR VIA THE WEB AT
WEATHER.GOV/ABQ.

52

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 6:23 PM MDTAreal Flood AdvisoryABQColfax2 hr
Jul 20, 6:49 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval116 min
Jul 20, 7:50 PM MDTAreal Flood AdvisoryABQGuadalupe115 min
Jul 21, 12:35 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval115 min
Jul 21, 12:52 PM MDTFlash Flood WarningABQLos Alamos, Rio Arriba, Sandoval3 hr
Jul 21, 3:49 PM MDTFlash Flood WarningABQSandoval4 hr
Jul 21, 4:58 PM MDTSpecial Weather StatementABQBernalillo32 min
Jul 21, 5:10 PM MDTSpecial Weather StatementABQBernalillo35 min
Jul 21, 5:46 PM MDTSpecial Weather StatementABQUnion29 min

Nearby

Flash Flood Watches in New Mexico, 2011Every flash flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.